# SDR DALA2020051802408

- Difficulty date: May 15, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N303DQ
- Make and model: Boeing 737732
- Aircraft serial: 29688
- Aircraft time: 35,598 hours, 15,576 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

A/C 3603 - IFSD/ATB - RETURNED TO ATL AND DECLARED AN EMERGENCY DUE TO NUMBER 2 ENGINE FAILURE. FLIGHT CREW PERFORMED QRH AND SHUT DOWN THE ENGINE. CORRECTIVE ACTION: INSPECTION FOUND DAMAGE TO 8TH STAGE HPC BLADES. REPLACED #2 ENGINE REFER TO LOG PAGE 1558574.
